BibTeX record journals/moc/Louboutin02

download as .bib file

@article{DBLP:journals/moc/Louboutin02,
  author       = {St{\'{e}}phane Louboutin},
  title        = {Computation of class numbers of quadratic number fields},
  journal      = {Math. Comput.},
  volume       = {71},
  number       = {240},
  pages        = {1735--1743},
  year         = {2002},
  url          = {https://doi.org/10.1090/S0025-5718-01-01367-9},
  doi          = {10.1090/S0025-5718-01-01367-9},
  timestamp    = {Wed, 17 Feb 2021 09:01:06 +0100},
  biburl       = {https://dblp.org/rec/journals/moc/Louboutin02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics